# SDR IPXA2017061218131

- Difficulty date: May 24, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: 2215123553AJ
- Part serial: PW557
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 2 ENGINE,  LT FAN REVERSER HAS CHAFE DAMAGE ON THE HINGE BRACKET LUGS.  REPAIRED THE DAMAGE IAW EA 011-7830-01-A6828, REV I/R, AND EO MD11-7830-64531-A.
